Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, p. 287-321
@article{AIHPB_1986__22_3_287_0,
     author = {Kunita, Hiroshi},
     title = {Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     pages = {287-321},
     zbl = {0614.60056},
     mrnumber = {871084},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_287_0}
}
Kunita, Hiroshi. Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 287-321. http://www.numdam.org/item/AIHPB_1986__22_3_287_0/

[1] P. Billingsley, Convergence of probability measures, John Wiley and Sons, New York, 1968. | MR 233396 | Zbl 0172.21201

[2] T. Fujiwara, H. Kunita, Stochastic differential equations of jump type and Levy processes in diffeomorphisms group, J. Math. Kyoto Univ., t. 25, 1985, p. 71-106. | MR 777247 | Zbl 0575.60065

[3] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland/Kodansha, 1981. | MR 637061 | Zbl 0495.60005

[4] J. Jacod, Processus à accroissements indépendants : Une condition nécessaire et suffisante de convergence en loi, Z. Warhscheinlichkeitstheorie verw. Gebiete, t. 63, 1983, p. 109-139. | MR 699790 | Zbl 0526.60065

[5] H. Kunita, On the convergence of solutions of stochastic ordinary differential equations as stochastic flows of diffeomorphisms, Osaka J. Math., t. 21, 1984, p. 883-911. | MR 765363 | Zbl 0549.60032

[6] H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, Lecture Notes in Math., 1097, 1984, p. 144-303. | MR 876080 | Zbl 0554.60066

[7] H. Kunita, Tightness of probability measures in D([0, T]; C) and D([0, T]; D), J. Math. Soc. Japan, to appear. | MR 833205 | Zbl 0606.60007

[8] Y. Le Jan, Flots de diffusions dans Rd, C. R. Acad. Sci. Paris, t. 294, 1984, Série I, p. 697-699. | MR 666621 | Zbl 0497.60070

[9] Y. Le Jan, S. Watanabe, Stochastic flows of diffeomorphisms, Stochastic Analysis Proc. Taniguchi Conference. Kyoto, 1982, North-Holland/Kodansha, 1984. | MR 780763 | Zbl 0552.60062

[10] H. Matsumoto, I. Shigekawa, Limit theorems for stochastic flows of diffeomorphisms of jump type, Z. Warhscheinlichkeitstheorie verw. Gebiete, t. 69, 1985, p. 501-540. | MR 791909 | Zbl 0548.60035

[11] T.E. Harris, Brownian motions on the homeomorphisms of the plane, Ann. Probab., t. 9, 1981, p. 232-254. | MR 606986 | Zbl 0457.60013